About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (3)

Jan 31, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I also have brain delays (I ccant explain it) its like I do something and my brain cant process.. but that happened when I was on it too. I am extremely short tempered and feel like someone is sitting on my head, when I move my eyes I get a strange feeling in my head. My eyes feel like they are pushing out and when I touch them they hurt so bad and I just want to close my eyes and sleep.

Jan 31, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Thank you @lisalucier. I would love to feel excited as every woman should planning a wedding. But I feel everything other and maybe its just more overwhelming, the planning aspect, but that shouldn’t matter. I feel the real me would be more excited, more into the planning, more into everything. I just wanted to be the real me even if i was a little bi polar and moody at times. Right now seeing as I have not taken my meds.. I feel almost out of my body, in a fog and not really wanting to do anything. I need to do something, take them again and ween myself off slowly because I feel awful. I have the extended release capsules. Can I just break them apart and empty half of the little beads inside?

Jan 31, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I have been on only 37.5 Effexor XR for about a year, it is a wonderful fix to my bi polar mood swings and anxiety. But I am not myself… I had no highs and no lows. I am very uncaring about much of anything, I am not my fun crazy loud eccentric self anymore. My son would say ‘mom youre just not fun anymore’. That made me feel horrible. My fiancé I feel takes it personal as I am just not sexually interested anymore. I cant be ‘satisfied’. I’m never in the mood. I just always want to sleep. I haven’t been able to get up at 5am anymore and go to the gym as I always did. I was always in the gym. I recently got engaged and have been planning our wedding. When I went dress shopping I wasn’t really excited especially when I found the most perfect dress. I was like ehh. As if id rather be in bed sleeping.

Three days ago I decided to go cold turkey. I didn’t think about a withdraw, at all. I just wanted to be done with the medication and be my old self even with by bi-polarness mood swings and anxiety. Today is day 3 of not being on that medication I have been having the worst body aches, head aches, dizziness, insomnia yet super fatigued, eye pain, stomach pains and just constantly in the bathroom as if I have food poisoning. I’m constantly drinking coffee, water and taking Imodium and Ibuprofen. But I am still in such a fog and I feel myself getting snappy with my fiancé. I’m praying I get through this because I just want to be myself again. But I am thinking I may have to just start taking them again 🙁